MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3 PRO TAPERED IMPLANT 5/4MM (D) X 11.5MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3 PRO TAPERED IMPLANT 5/4MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3PT5411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #13 was removed due to infection.On (b)(6) 2025, a subperiosteal infection was noted at site #13.A vestibular incision was made and approximately 2cc of purulence was evacuated from the space.The area was explored and debrided using hemostats and scissors.The site was thoroughly irrigated.The incision was left to heal by secondary intention.Patient tolerated the procedure well.On (b)(6) 2025, the screw access hole was uncovered and the temporary restoration was removed.The implant was removed using reverse torque.A full thickness flap was reflected.A small amount of purulence was evacuated from the site.The buccal space was explored using scissors.No significant purulence was encountered.A prf membrane was placed at the site.Soft tissues were reapproximated with 3-0 chromic suture.Site grafting and a replacement implant were anticipated in the future once the infection has resided.Symptoms as a result of the event: inflammation, pain and swelling.

Brand Name
T3 PRO TAPERED IMPLANT 5/4MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23503838
Report Number0001038806-2025-03017
Device Sequence Number9106358
Product Code DZE
UDI-Device Identifier00844868046776
UDI-Public(01)00844868046776(17)271116(10)2022110115
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT5411
Device Lot Number2022110115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient EthnicityNon Hispanic